Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Dimension free boundedness of Riesz transforms for the Grushin operator

Authors: P. K. Sanjay and S. Thangavelu
Journal: Proc. Amer. Math. Soc. 142 (2014), 3839-3851
MSC (2010): Primary 42Cxx, 42C05, 43A65
Published electronically: July 8, 2014
MathSciNet review: 3251724
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G = - \Delta _{\xi } - \vert\xi \vert^2 \frac {\partial ^2}{\partial \eta ^2}$ be the Grushin operator on $ \mathbb{R}^n \times \mathbb{R}.$ We prove that the Riesz transforms associated to this operator are bounded on $ L^p (\mathbb{R}^{n+1}), 1 < p < \infty $, and their norms are independent of dimension $ n$.

References [Enhancements On Off] (What's this?)

  • [BG] F. Baudoin and N. Garofalo, A note on the boundedness of Riesz transform for some subelliptic operators, Int. Math. Res. Not. IMRN 2013, no. 2, 398-421. MR 3010694
  • [CMZ96] T. Coulhon, D. Müller, and J. Zienkiewicz, About Riesz transforms on the Heisenberg groups, Math. Ann. 305 (1996), no. 2, 369-379. MR 1391221 (97f:22015)
  • [dL65] Karel de Leeuw, On $ L_{p}$ multipliers, Ann. of Math. (2) 81 (1965), 364-379. MR 0174937 (30 #5127)
  • [DR85] J. Duoandikoetxea and José L. Rubio de Francia, Estimations indépendantes de la dimension pour les transformées de Riesz, C. R. Acad. Sci. Paris Sér. I Math. 300 (1985), no. 7, 193-196. MR 780616 (86e:42028)
  • [HRST04] E. Harboure, L. de Rosa, C. Segovia, and J. L. Torrea, $ L^p$-dimension free boundedness for Riesz transforms associated to Hermite functions, Math. Ann. 328 (2004), no. 4, 653-682. MR 2047645 (2006a:42017)
  • [JST] K. Jotsaroop, P. K. Sanjay, and S. Thangavelu, Riesz transforms and multipliers for the Grushin operator, J. Anal. Math. 119 (2013), 255-273. MR 3043153
  • [LP04] Françoise Lust-Piquard, Riesz transforms on generalized Heisenberg groups and Riesz transforms associated to the CCR heat flow, Publ. Mat. 48 (2004), no. 2, 309-333. MR 2091008 (2005g:43014),
  • [LP06] Françoise Lust-Piquard, Dimension free estimates for Riesz transforms associated to the harmonic oscillator on $ \mathbb{R}^n$, Potential Anal. 24 (2006), no. 1, 47-62. MR 2218202 (2006k:42012),
  • [Pis88] Gilles Pisier, Riesz transforms: a simpler analytic proof of P.-A. Meyer's inequality, Séminaire de Probabilités, XXII, Lecture Notes in Math., vol. 1321, Springer, Berlin, 1988, pp. 485-501. MR 960544 (89m:60178),
  • [RT98] P. K. Ratnakumar and S. Thangavelu, Spherical means, wave equations, and Hermite-Laguerre expansions, J. Funct. Anal. 154 (1998), no. 2, 253-290. MR 1612697 (99h:33047),
  • [Ste83] E. M. Stein, Some results in harmonic analysis in $ {\bf R}^{n}$, for $ n\rightarrow \infty $, Bull. Amer. Math. Soc. (N.S.) 9 (1983), no. 1, 71-73. MR 699317 (84g:42019)
  • [Str91] R. S. Strichartz, $ L^p$ harmonic analysis and Radon transforms on the Heisenberg group, J. Funct. Anal. 96 (1991), no. 2, 350-406. MR 1101262 (92d:22015)
  • [ST12] P. K. Sanjay and Sundaram Thangavelu, Revisiting Riesz transforms on Heisenberg groups, Rev. Mat. Iberoam. 28 (2012), no. 4, 1091-1108. MR 2990135,
  • [SW78] Elias M. Stein and Stephen Wainger, Problems in harmonic analysis related to curvature, Bull. Amer. Math. Soc. 84 (1978), no. 6, 1239-1295. MR 508453 (80k:42023),
  • [Tha04] Sundaram Thangavelu, An introduction to the uncertainty principle: Hardy's theorem on Lie groups, with a foreword by Gerald B. Folland. Progress in Mathematics, vol. 217, Birkhäuser Boston Inc., Boston, MA, 2004. MR 2008480 (2004j:43007)
  • [Wei01] Lutz Weis, Operator-valued Fourier multiplier theorems and maximal $ L_p$-regularity, Math. Ann. 319 (2001), no. 4, 735-758. MR 1825406 (2002c:42016),

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42Cxx, 42C05, 43A65

Retrieve articles in all journals with MSC (2010): 42Cxx, 42C05, 43A65

Additional Information

P. K. Sanjay
Affiliation: Department of Mathematics, National Institute of Technology, Calicut 673 601, India
Address at time of publication: Department of Mathematics, Indian Institute of Science, Bangalore 560 012, India

S. Thangavelu
Affiliation: Department of Mathematics, Indian Institute of Science, Bangalore 560 012, India

Received by editor(s): August 11, 2012
Received by editor(s) in revised form: November 17, 2012
Published electronically: July 8, 2014
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society